RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2009, Volume 45, Issue 3, Pages 56–72 (Mi ppi1989)  

Automata Theory

The smallest known length of an ordered system of generators of a symmetric group

S. A. Kalinchuka, Yu. L. Sagalovichb

a NetCracker, Moscow
b A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We consider a recursive algorithm for constructing an ordered system of generators of a symmetric group of degree $n$. We show that the number of transpositions that form this system is $O(n\log_2^2n)$. This is only by a factor of $\log_2n$ greater in order than the lower bound on the number of transpositions in such a system.

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2009, 45:3, 242–257

Bibliographic databases:

UDC: 621.391.15+512
Received: 16.12.2008
Revised: 22.06.2009

Citation: S. A. Kalinchuk, Yu. L. Sagalovich, “The smallest known length of an ordered system of generators of a symmetric group”, Probl. Peredachi Inf., 45:3 (2009), 56–72; Problems Inform. Transmission, 45:3 (2009), 242–257

Citation in format AMSBIB
\Bibitem{KalSag09}
\by S.~A.~Kalinchuk, Yu.~L.~Sagalovich
\paper The smallest known length of an ordered system of generators of a~symmetric group
\jour Probl. Peredachi Inf.
\yr 2009
\vol 45
\issue 3
\pages 56--72
\mathnet{http://mi.mathnet.ru/ppi1989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590744}
\zmath{https://zbmath.org/?q=an:1182.20003}
\elib{http://elibrary.ru/item.asp?id=15294687}
\transl
\jour Problems Inform. Transmission
\yr 2009
\vol 45
\issue 3
\pages 242--257
\crossref{https://doi.org/10.1134/S0032946009030053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271088300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350494519}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1989
  • http://mi.mathnet.ru/eng/ppi/v45/i3/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:185
    Full text:67
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020